# SDR DALA2023101008322

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 DENT WAS FOUND AFFECTING THE LOWER SKIN BETWEEN FR 66-67 AND STR 40R-41R. CORRECTIVE ACTION: REPAIRED PER ERA 612224-14AD. (0009316)
